Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6165804, 9 pages
http://dx.doi.org/10.1155/2016/6165804
Research Article

About the Existence Results of Fractional Neutral Integrodifferential Inclusions with State-Dependent Delay in Fréchet Spaces

1Department of Mathematics, C. B. M. College, Kovaipudur, Coimbatore, Tamil Nadu 641 042, India
2Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Cankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania

Received 21 October 2015; Accepted 16 December 2015

Academic Editor: Hugo Leiva

Copyright © 2016 Selvaraj Suganya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A recent nonlinear alternative for multivalued contractions in Fréchet spaces thanks to Frigon fixed point theorem consolidated with semigroup theory is utilized to examine the existence results for fractional neutral integrodifferential inclusions (FNIDI) with state-dependent delay (SDD). An example is described to represent the hypothesis.